Some model theory for monotone quantifiers.
Archiv für mathematische Logik und Grundlagenforschung, Tome 18 (1977), pp. 115-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1977__18_137934,
author = {J.A. Makowsky and S. Tulipani},
title = {Some model theory for monotone quantifiers.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {115--134},
year = {1977},
volume = {18},
zbl = {0365.02042},
url = {http://geodesic.mathdoc.fr/item/AMLG_1977__18_137934/}
}
J.A. Makowsky; S. Tulipani. Some model theory for monotone quantifiers.. Archiv für mathematische Logik und Grundlagenforschung, Tome 18 (1977), pp. 115-134. http://geodesic.mathdoc.fr/item/AMLG_1977__18_137934/